# SDR SIMA201001502

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 15,547 hours, 11,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Cabin
- Part time: 15,547 hours, 11,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE LEFT OVERWING EMERGENCY LIGHT BURNT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING LIGHT IAW CRJ AMM 33-51-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
